MAUDE Adverse Event Report: MERIT MEDICAL SYSTEMS MERIT MAK¿.COAXIAL MINI ACCESS KIT

MERIT MEDICAL SYSTEMS MERIT MAK¿.COAXIAL MINI ACCESS KIT
Catalog Number MAK401N/D
Medical Device Problem Codes Fracture (1260); Material Integrity Problem (2978)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/24/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The suspect device is not expected to return for evaluation.A lot number has been provided and a review of the manufacturing history record is in progress.A follow-up report will be submitted once the evaluation is complete.
 
Event or Problem Description
The account alleges that the catheter was inserted and the access guidewire started to unravel during a procedure on a pediatric patient.No additional information available.

Brand Name
MERIT MAK¿.COAXIAL MINI ACCESS KIT
Common Device Name
MERIT MAK¿
Manufacturer (Section D)
MERIT MEDICAL SYSTEMS
8830 siempre viva rd #100
san diego CA 92154
Manufacturer (Section G)
MEXICO
8830 siempre viva rd #100
san diego, CA 92154
Manufacturer Contact
bryson heaton
1600 merit parkway
south jordan, UT 84095
8012084662
MDR Report Key17680509
Report Number3011642792-2023-00055
Device Sequence Number15279371
Product Code DRE
UDI-Device Identifier00884450008812
UDI-Public00884450008812
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K031691
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 08/24/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/25/2026
Device Catalogue NumberMAK401N/D
Device Lot NumberI2662585
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date09/04/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured07/14/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown